Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 89, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2019, 11:33 PM CDT for Butler County, Cowley County, Sumner County, Kansas. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2019, 11:33 PM CDT (04:33 UTC)
- Expired
- May 8, 2019, 12:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:59 PM CDT | TSTM WND GST 52 | Arkansas City, KS | |
| May 8, 12:30 AM CDT | TSTM WND DMG | 6 W Dexter, KS | AT LEAST TWO POWER POLES LEANING AND TWO KNOCKED DOWN. TIME ESTIMATE FROM RADAR. |
| May 8, 12:35 AM CDT | TSTM WND DMG | 6 W Dexter, KS | AT LEAST TWO POWER POLES LEANING AND TWO KNOCKED DOWN. TIME ESTIMATE FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 9:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WUUS53 KICT 080433
SVRICT
KSC015-035-191-080530-
/O.NEW.KICT.SV.W.0089.190508T0433Z-190508T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1133 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Cowley County in south central Kansas...
Southern Butler County in south central Kansas...
Southeastern Sumner County in south central Kansas...
* Until 1230 AM CDT.
* At 1133 PM CDT, severe thunderstorms were located along a line
extending from Derby to near Udall to 7 miles northeast of Geuda
Springs, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Arkansas City, Winfield, Andover, Rose Hill, Douglass, Oxford,
Udall, Burden, Dexter, Atlanta, Geuda Springs, Latham, Rock,
Cambridge, Maple City, Winfield City Lake and Strother Field
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3767 9715 3756 9657 3700 9670 3700 9726
3729 9725 3747 9715
TIME...MOT...LOC 0433Z 221DEG 32KT 3757 9724 3741 9705 3719 9707
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
505 WWUS53 KICT 080456 SVSICT Severe Weather Statement National Weather Service Wichita KS 1156 PM CDT Tue May 7 2019 KSC191-080505- /O.CAN.KICT.SV.W.0089.000000T0000Z-190508T0530Z/ Sumner KS- 1156 PM CDT Tue May 7 2019 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. LAT...LON 3767 9715 3756 9657 3700 9670 3700 9715 TIME...MOT...LOC 0455Z 223DEG 27KT 3761 9711 3742 9692 3704 9697 $$ KSC015-035-080530- /O.CON.KICT.SV.W.0089.000000T0000Z-190508T0530Z/ Cowley KS-Butler KS- 1156 PM CDT Tue May 7 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR COWLEY AND SOUTHERN BUTLER COUNTIES... At 1155 PM CDT, severe thunderstorms were located along a line extending from near Rose Hill to 8 miles west of Atlanta to near Arkansas City, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Arkansas City, Winfield, Andover, Rose Hill, Douglass, Udall, Burden, Dexter, Atlanta, Geuda Springs, Latham, Rock, Cambridge, Maple City, Winfield City Lake and Strother Field Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3767 9715 3756 9657 3700 9670 3700 9715 TIME...MOT...LOC 0455Z 223DEG 27KT 3761 9711 3742 9692 3704 9697 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ KLEINSASSER
415 WWUS53 KICT 080515 SVSICT Severe Weather Statement National Weather Service Wichita KS 1215 AM CDT Wed May 8 2019 KSC015-035-080530- /O.CON.KICT.SV.W.0089.000000T0000Z-190508T0530Z/ Cowley KS-Butler KS- 1215 AM CDT Wed May 8 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR COWLEY AND SOUTHEASTERN BUTLER COUNTIES... At 1214 AM CDT, severe thunderstorms were located along a line extending from 6 miles south of Leon to Burden to near Hardy, moving east to northeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Arkansas City, Winfield, Burden, Dexter, Atlanta, Latham, Cambridge, Maple City, Winfield City Lake and Strother Field Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3756 9657 3700 9670 3700 9705 3764 9698 TIME...MOT...LOC 0514Z 249DEG 23KT 3759 9681 3733 9677 3701 9687 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:18 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 7, 7:18 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 718 PM CDT Tue May 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 310 PM CDT Tue May 7 2019 A very active weather pattern for the short term as a stalled frontal system is draped over the region. Current satellite shows most of Southern Kansas covered in low clouds which will hinder the recovery today as far as temperatures. The extent of the cloud cover will also make it more difficult to produce the wide spread thunderstorm activity. Southwest Kansas is the most unstable with some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km Bulk shear slowly ramp up during the day today which does raise the specter of severe thunderstorms again for much of the CWA. The main hindrance for severe weather today will again be the cloud cover and how worked over the atmosphere is at the moment due to two straight days of thunderstorm activity. This has handicapped the lapse rates in the 5-6 deg/km range. This is not good for wide spread severe. On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and 0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This is more favorable for severe weather but not great either. Moisture transport is excellent and will provide ample fuel to any thunderstorm activity that is expected occur. Main threats at this afternoon and overnight will be quarter to half dollar sized hail and 60-70 mph winds. The tornado threat does not look great but low level shear is good so a few tornados are possible. With the moisture transport looking very good for this afternoon and evening there is a strong chance for persistent heavy rain throughout the evening (see more in Hydro section). Wednesday, this frontal system will be slowly moving through the CWA which will keep the weather very unsettled. Showers and thunderstorms, some of them severe will continue to be likely through Wednesday afternoon and evening. Unlike today, Wednesday the moisture transport will be significantly less with the bulk of the good moisture transport shunted off to the East in Missouri and Arkansas. MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km shear expected to be in the 35-40kt range with an orientation nearly parallel to the front. While these parameters are often decent for thunderstorm activity with some severe, the lapse rates are a paltry 3-5 deg/Km. Considering cloud cover will likely be extensive making recovery difficult, the severe weather threat looks to decrease some during the day. Heavy rain threat also looks to diminish as well but the atmosphere looks to remain unsettled enough to keep wide spread showers and thunderstorms. The main variable for Wednesday will be the cloud cover and how the thunderstorm activity tonight evolves. If the sun comes out Wednesday afternoon, the chances for severe thunderstorms will go up significantly. Thursday the front will have moved through and high pressure will be coming into the region. Northerly flow and CAA will take full control. This will start to shut down the showers and thunderstorms and push them off to the east. Temperatures will come down below normal for a couple of days Metzger .LONG TERM...(Saturday through Tuesday) Issued at 229 PM CDT Tue May 7 2019 A much calmer weather pattern will dominate the region extended range through the weekend. Temperatures will be near or a little below normal. Rain chances will be much lower with Saturday looking to be the only day of the Weekend with any significant chance for showers and thunderstorms. Severe weather does not look likely for Saturday at this time. Southerly flow does not look to return to the region until Sunday and into Monday. Metzger && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 718 PM CDT Tue May 7 2019 At 00Z, a stationary front was situated from Srn MO, across SE KS, to the TX Panhandle. along & SE of the front, clusters of (+)TSRA continue from SC KS to the TX Panhandle. Areas outside of (+)TSRA were VFR. Well to the NW of the front IFR/LIFR cigs shrouded KSLN, KRSL & KGBD & where areas of RA, along with a few embedded TSRA, continued to cross these areas. No doubt, where RA occurs IFR vsbys are likely. Very little, if any, improvement is anticipated thru tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 74 45 54 / 90 50 50 10 Hutchinson 59 71 43 53 / 90 60 40 10 Newton 59 72 42 52 / 90 60 50 10 ElDorado 60 74 45 53 / 90 60 60 10 Winfield-KWLD 60 75 47 56 / 90 50 50 10 Russell 53 66 39 53 / 90 60 40 20 Great Bend 54 67 40 52 / 80 50 40 20 Salina 58 69 42 54 / 90 60 50 10 McPherson 59 70 42 53 / 90 60 50 10 Coffeyville 63 76 53 59 / 90 80 60 10 Chanute 63 75 50 57 / 90 60 70 20 Iola 62 75 50 56 / 90 70 80 20 Parsons-KPPF 63 75 52 58 / 90 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...ELM LONG TERM...ELM AVIATION...EPS
Hazardous weather outlook, May 7, 10:10 PM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1010 PM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090315- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1010 PM CDT Tue May 7 2019 This Hazardous Weather Outlook is for much of Central, South-Central and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms remain possible across Southern Kansas the rest of the night. Areas at greatest risk are the Oklahoma-bordering counties where a few areas may receive golf ball-sized hail, winds up to around 70 mph and perhaps even a few tornadoes. The greatest threat, though, is very heavy rain that will aggravate the flooding and flash flooding potential. For further details, you should refer to Tornado Watch #149 that is in affect until 5 AM CDT and the Flash Flood Watch that remains in effect until Wednesday evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty 40 to 50 mph wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any thunderstorms become severe, the areas at greatest risk would be east and southeast of the Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 7, 11:02 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Wichita KS 1102 PM CDT Tue May 7 2019 KSZ069-080430- Butler KS- 1102 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Western Butler County in south central Kansas... * Until 1130 PM CDT. * At 1100 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Benton to near Douglass...and moving northeast at 15 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton, Potwin, Santa Fe Lake and Augusta Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3777 9715 3802 9701 3748 9670 3748 9715 TIME...MOT...LOC 0401Z 222DEG 15KT 3774 9706 3752 9694 KLEINSASSER
Special weather statement, May 7, 11:06 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Wichita KS 1106 PM CDT Tue May 7 2019 KSZ092-093-080430- Cowley KS-Sumner KS- 1106 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Cowley County in south central Kansas... Northeastern Sumner County in south central Kansas... * Until 1130 PM CDT. * At 1105 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Wellington...moving northeast at 25 mph. hail up to the size of dimes...and wind gusts up to 55 mph will be possible with this storm. * Locations impacted include... Wellington, Mulvane, Belle Plaine, Udall, Rock, Riverdale and Wellington Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. LAT...LON 3731 9745 3748 9736 3747 9695 3723 9726 TIME...MOT...LOC 0405Z 212DEG 21KT 3733 9734 KLEINSASSER
Local storm report, May 7, 11:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLASH FLOOD 4 NE WELLINGTON 37.31N 97.35W
05/07/2019 SUMNER KS BROADCAST MEDIA
INTERSTATE 35 OR THE KANSAS TURNPIKE IS CLOSED AT MM 21
DUE TO HIGH WATER. TRAFFIC DIVERTED AT WELLINGTON EXIT.
VIA KFDI NEWS.
&&
BDKLocal storm report, May 7, 11:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM FLOOD HUTCHINSON 38.07N 97.91W
05/07/2019 Reno KS LAW ENFORCEMENT
DISPATCH REPORTS NUMEROUS ROAD CLOSURES THROUGHOUT THE
COUNTY.
&&
MARTINLocal storm report, May 7, 11:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM HAIL AUGUSTA 37.69N 96.98W
05/07/2019 E1.00 INCH Butler KS EMERGENCY MNGR
REPORT OF HAIL SLIGHTLY LARGER THAN NICKELS REPORTED IN
AUGUSTA.
&&
MARTINLocal storm report, May 7, 11:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1133 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM FLASH FLOOD 2 E MULVANE 37.48N 97.20W
05/07/2019 SEDGWICK KS EMERGENCY MNGR
MULVANE FIRE AND RESCUE RESPONDING TO A SUBMERSION/WATER
RESCUE OF A CAR NEAR 119TH AND WEBB ROAD.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Areal Flood Warning | ICT | Neosho | 15 hr |
| May 7, 7:18 PM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 7, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 55 min |
| May 7, 7:43 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| May 7, 7:54 PM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| May 7, 8:10 PM CDT | River Flood Warning | ICT | Lincoln | 20 hr |
| May 7, 8:23 PM CDT | River Flood Warning | ICT | McPherson, Saline | 59 hr |
| May 7, 8:28 PM CDT | River Flood Warning | ICT | Lincoln | 4 days |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 45 min |
| May 7, 8:38 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 37 min |
| May 7, 8:42 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 7, 8:46 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| May 7, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 35 min |
| May 7, 9:13 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 7, 9:21 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Reno | 24 min |
| May 7, 9:42 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 12 hr |
| May 7, 9:46 PM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 7, 9:51 PM CDT | Special Weather Statement | ICT | Butler | 24 min |
| May 7, 10:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 7, 10:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| May 7, 10:29 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick, Sumner | 46 min |
| May 7, 10:33 PM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| May 7, 11:02 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 7, 11:03 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 5 hr |
| May 7, 11:06 PM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| May 7, 11:18 PM CDT | Tornado Warning | ICT | Butler | 30 min |
| May 7, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 20 min |
| May 8, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 59 min |
| May 8, 12:47 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 9 hr |
| May 8, 1:15 AM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| May 8, 1:15 AM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| May 8, 1:22 AM CDT | River Flood Warning | ICT | Ellsworth | 10 hr |
| May 8, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 8, 2:05 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
| May 8, 2:14 AM CDT | Areal Flood Warning | ICT | McPherson | 8 hr |
| May 8, 2:37 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 53 min |
| May 8, 3:09 AM CDT | River Flood Warning | ICT | Butler, Cowley | 41 hr |
| May 8, 3:33 AM CDT | River Flood Warning | ICT | Kingman | 57 hr |
| May 8, 4:48 AM CDT | Flash Flood Warning | ICT | Rice | 5 hr |
| May 8, 4:57 AM CDT | Flash Flood Warning | ICT | Marion | 5 hr |
| May 8, 6:30 AM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| May 8, 7:01 AM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| May 8, 7:44 AM CDT | River Flood Warning | ICT | Sumner | 61 hr |
| May 8, 8:52 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Reno | 73 min |
| May 8, 8:53 AM CDT | River Flood Warning | ICT | Sedgwick | 41 hr |
| May 8, 8:58 AM CDT | River Flood Warning | ICT | Reno | 21 days |
| May 8, 10:07 AM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Cowley, Elk, Greenwood and 14 more | 3 days |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.